# SDR SWI2025F00272

- Difficulty date: March 2, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 43,703 hours, 39,969 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Activated
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PROX SYS CHAN CAUTION. RAN QRH. LANDING GEAR CAME DOWN.    (FLIGHT 5335 - FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
